# SDR SWAA2017080815440

- Difficulty date: July 24, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 54,607 hours, 22,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A7510
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY RT BAFFLE CRACKED BETWEEN BS 400 TO BS 420.  R&R BAFFLE PER SRM & DWG.
